# SDR CALA2025100709753

- Difficulty date: September 30, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 80,499 hours, 28,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL COUTOUT AFT LOWER CORNER SKIN IS BULGING AND RIVETS PULLING THROUGH.   AFT LAV SVC PNL CORROSION. PERFORMED REPAIR TO THE FUSELAGE SKIN P/N'S 146A3231-4,146A3201- 7 AND INTERNAL DOUBLER BETWEEN STA 807-887 AND S19L - S24R IAW EC/RA 5360-02025. PER ECRA 5360-02025 PART 1 STEP 2. ,  PERFORMED REPAIR TO THE FUSELAGE SKIN IAW ECR A 5360-02025 PART1 STEP 2. OKAY TO CARRY FORWARD WITH A MAJOR INTERIM REPAIR ACCOMPLISHED AT FUSELAGE SKIN STA 867, S-25L DUE TO FINDINGS OF AFT LAVATORY SERVICE PANEL CORROSION AS AUTHORIZED PER ECRA 5360-02025 PART 1. PERFORM A PERMANENT REPAIR FOR THE FUSELAGE SKIN BETWEEN STA 807 - STA 887 AND S-19L - S-24R PRIOR TO 26MAR27 IN ACCORDANCE WITH THE LATEST REVISION OF ECRA 5360-02025 PART 3.
